# SDR ASAA2019050229220

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 41,105 hours, 12,323 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

UPON ENGINE START - AFTER RAISING NR 2 START LEVER SPAR VALVE CLOSED LIGHT NEVER EXTINGUISHED N2 CONTINUED TO CLIMB TO ABOUT 50% BEFORE ROLLING BACK TO 40%. ENGINE START ABORTED. GROUNDED - YES. FOUND NR 2 ENG SPAR VALVE BREAKER POPPED. RESET BREAKER REF AMM 20-60-01. NO HISTORY PAST 30 DAYS. NR 2 ENGINE START BY CREW SUCCESSFUL.
